# SDR GTIA9700259

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3340 · Exterior Lighting
- Part: Logo Light
- Part number: 4361
- Condition: Missing
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 1701 - RIGHT LOGO LIGHT DISCOVERED MISSING ON POST FLT INSPECTION.  TRANSFERRED TO DMI NR 00292 PER MEL 33-23.  CAT 'C'.  BOS, INSTALLED LAMP, LOUVER AND CLIPS ON RT LOGO IAW DC-9 MM CHAPTER 33.  OPS CHECK GOOD.  CLEARS DMI NR 00292.  (M)
